Alert archive / Illinois / River Flood Warnings in 2020
River Flood Warning 188, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Jul 31, 2020, 9:51 AM CDT for Fayette County, Illinois. It took effect at Jul 31, 2020, 8:23 PM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2020, 9:51 AM CDT (14:51 UTC)
- In effect from
- Jul 31, 2020, 8:23 PM CDT
- Expired
- Aug 4, 2020, 8:34 PM CDT
- In force
- 4 days
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Fayette County, IL
The radar
The St Louis radar (KLSX), 137 km from the middle of the area, began a volume at 14:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kaskaskia River at Vandalia (VNDI2). The gauge peaked at 21.85 ft at Aug 3, 2020, 1:00 AM CDT.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 24 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05592500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
261
WGUS43 KLSX 311451
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
951 AM CDT Fri Jul 31 2020
...The National Weather Service in St. Louis has issued a flood
warning for the following rivers in Illinois...
Kaskaskia River at Vandalia
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-012050-
/O.NEW.KLSX.FL.W.0188.200801T0123Z-200803T2346Z/
/VNDI2.1.ER.200801T0123Z.200802T0000Z.200802T1746Z.NO/
951 AM CDT Fri Jul 31 2020
The National Weather Service in St. Louis has issued a
* Flood Warning for
the Kaskaskia River at Vandalia
* from this evening to Monday evening.
* At 9:30 AM Friday the stage was 14.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by this evening and
crest near 22.0 feet by tomorrow evening. The river is forecast to
fall below flood stage by Sunday early afternoon.
* Impact: At 19.2 feet...State Highway J just east of County Road 206
begins to flood near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 08/01 08/02 08/03 08/04 08/05
Kaskaskia River
Vandalia 18.0 14.58 20.8 20.5 11.4 5.1 5.1
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$9 follow-up statements
949
WGUS83 KLSX 010117
FLSLSX
Flood Statement
National Weather Service St Louis MO
817 PM CDT Fri Jul 31 2020
...The flood warning continues for the following river in
Illinois...
Kaskaskia River at Vandalia
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-020117-
/O.EXT.KLSX.FL.W.0188.200801T0645Z-200804T0018Z/
/VNDI2.1.ER.200801T0645Z.200802T0000Z.200802T1818Z.NO/
817 PM CDT Fri Jul 31 2020
The Flood Warning continues for
the Kaskaskia River at Vandalia
* from late tonight to Monday evening.
* At 8:00 PM Friday the stage was 16.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage after midnight
tonight and to crest near 22.0 feet by tomorrow evening. The river
is forecast to fall below flood stage by early Sunday afternoon.
* Impact: At 19.2 feet...State Highway J just east of County Road 206
begins to flood near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 08/01 08/02 08/03 08/04 08/05
Kaskaskia River
Vandalia 18.0 16.14 20.1 20.3 12.5 7.3 6.0
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$261
WGUS83 KLSX 011451
FLSLSX
Flood Statement
National Weather Service St Louis MO
951 AM CDT Sat Aug 1 2020
...The flood warning continues for the following river in
Illinois...
Kaskaskia River at
Vandalia
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-022050-
/O.EXT.KLSX.FL.W.0188.000000T0000Z-200803T2235Z/
/VNDI2.1.ER.200801T1300Z.200802T0600Z.200802T1635Z.NO/
951 AM CDT Sat Aug 1 2020
The Flood Warning continues for
The Kaskaskia River at Vandalia
* Until Sunday afternoon.
* At 9:30 AM Saturday the stage was 18.1 feet.
* Flood stage is 18.0 feet.
* The river is forecast to crest near 20.0 feet late tonight.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 08/02 08/03 08/04 08/05 08/06
Kaskaskia River
Vandalia 18.0 18.13 19.3 12.6 7.3 6.4 5.9
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$449
WGUS83 KLSX 012340
FLSLSX
Flood Statement
National Weather Service St Louis MO
640 PM CDT Sat Aug 1 2020
...The flood warning continues for the following river in
Illinois...
Kaskaskia River at Vandalia
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-022340-
/O.EXT.KLSX.FL.W.0188.000000T0000Z-200803T2224Z/
/VNDI2.1.ER.200801T1300Z.200802T0600Z.200802T1624Z.NO/
640 PM CDT Sat Aug 1 2020
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until Monday afternoon.
* At 6:00 PM Saturday the stage was 18.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 19.5 feet after midnight
tonight, then fall below flood stage late tomorrow morning.
* Impact: At 19.2 feet...State Highway J just east of County Road 206
begins to flood near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 08/02 08/03 08/04 08/05 08/06
Kaskaskia River
Vandalia 18.0 18.91 19.1 13.0 8.1 6.7 6.1
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$010
WGUS83 KLSX 021447
FLSLSX
Flood Statement
National Weather Service St Louis MO
947 AM CDT Sun Aug 2 2020
...The flood warning continues for the following river in
Illinois...
Kaskaskia River at
Vandalia
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-032046-
/O.EXT.KLSX.FL.W.0188.000000T0000Z-200804T2145Z/
/VNDI2.1.ER.200801T1300Z.200803T0000Z.200803T1545Z.NO/
947 AM CDT Sun Aug 2 2020
The Flood Warning continues for
The Kaskaskia River at Vandalia
* Until Monday afternoon.
* At 9:30 AM Sunday the stage was 20.9 feet.
* Flood stage is 18.0 feet.
* The river is forecast to crest near 21.3 feet this evening.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 08/03 08/04 08/05 08/06 08/07
Kaskaskia River
Vandalia 18.0 20.94 19.5 11.0 7.1 6.5 6.0
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$017
WGUS83 KLSX 030014
FLSLSX
Flood Statement
National Weather Service St Louis MO
714 PM CDT Sun Aug 2 2020
...The flood warning continues for the following river in
Illinois...
Kaskaskia River at Vandalia
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-040013-
/O.EXT.KLSX.FL.W.0188.000000T0000Z-200804T2206Z/
/VNDI2.1.ER.200801T1300Z.200803T0000Z.200803T1606Z.NO/
714 PM CDT Sun Aug 2 2020
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until Tuesday afternoon.
* At 7:00 PM Sunday the stage was 21.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
late tomorrow morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 08/03 08/04 08/05 08/06 08/07
Kaskaskia River
Vandalia 18.0 21.74 19.3 11.4 7.2 6.4 5.9
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$968
WGUS83 KLSX 031334
FLSLSX
Flood Statement
National Weather Service St Louis MO
834 AM CDT Mon Aug 3 2020
...The flood warning continues for the following rivers in
Illinois...
Kaskaskia River at Vandalia
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-041934-
/O.EXT.KLSX.FL.W.0188.000000T0000Z-200805T2230Z/
/VNDI2.1.ER.200801T1300Z.200803T0815Z.200804T1630Z.NO/
834 AM CDT Mon Aug 3 2020
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until Wednesday afternoon.
* At 8:00 AM Monday the stage was 21.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
tomorrow late morning.
* Impact: At 19.2 feet...State Highway J just east of County Road 206
begins to flood near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 08/04 08/05 08/06 08/07 08/08
Kaskaskia River
Vandalia 18.0 21.78 19.2 13.8 9.7 7.7 6.8
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$989
WGUS83 KLSX 040140
FLSLSX
Flood Statement
National Weather Service St Louis MO
840 PM CDT Mon Aug 3 2020
...The flood warning continues for the following river in Illinois..
Kaskaskia River at Vandalia
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-050140-
/O.CON.KLSX.FL.W.0188.000000T0000Z-200805T2230Z/
/VNDI2.1.ER.200801T1300Z.200803T0815Z.200804T1630Z.NO/
840 PM CDT Mon Aug 3 2020
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until Wednesday afternoon.
* At 8:00 PM Monday the stage was 21.2 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
late tomorrow morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 08/04 08/05 08/06 08/07 08/08
Kaskaskia River
Vandalia 18.0 21.24 19.2 13.8 9.7 7.7 6.8
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$694
WGUS83 KLSX 041435
FLSLSX
Flood Statement
National Weather Service St Louis MO
935 AM CDT Tue Aug 4 2020
...The flood warning continues for the following river in
Illinois...
Kaskaskia River at Vandalia
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-052035-
/O.EXT.KLSX.FL.W.0188.000000T0000Z-200806T0750Z/
/VNDI2.1.ER.200801T1300Z.200803T0815Z.200805T0150Z.NO/
935 AM CDT Tue Aug 4 2020
The Flood Warning continues for
the Kaskaskia River at Vandalia
* until late Wednesday night.
* At 9:00 AM Tuesday the stage was 20.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
this evening.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 08/05 08/06 08/07 08/08 08/09
Kaskaskia River
Vandalia 18.0 20.01 15.7 11.8 9.3 7.4 6.1
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$497
WGUS83 KLSX 050134
FLSLSX
Flood Statement
National Weather Service St Louis MO
834 PM CDT Tue Aug 4 2020
...The flood warning is cancelled for the following river in
Illinois...
Kaskaskia River at Vandalia
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
ILC051-050204-
/O.CAN.KLSX.FL.W.0188.000000T0000Z-200806T0750Z/
/VNDI2.1.ER.200801T1300Z.200803T0815Z.200804T2230Z.NO/
834 PM CDT Tue Aug 4 2020
The Flood Warning is cancelled for
the Kaskaskia River at Vandalia.
* At 8:00 PM Tuesday the stage was 17.0 feet.
* Flood stage is 18.0 feet.
* The river fell below flood stage at 5:30 PM Tuesday.
* The river will continue falling to 11.2 feet by Thursday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 08/05 08/06 08/07 08/08 08/09
Kaskaskia River
Vandalia 18.0 16.97 14.7 11.2 8.9 8.0 6.7
&&
LAT...LON 3903 8910 3903 8906 3885 8909 3879 8919
3882 8922
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 31, 6:26 AM CDT, 3 hours 25 minutes earlier.
Area forecast discussion, Jul 31, 6:26 AM CDT, 3 hours 25 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
626 AM CDT Fri Jul 31 2020
.SHORT TERM... (Through Late Saturday Afternoon)
Issued at 346 AM CDT Fri Jul 31 2020
Main concern with this forecast is precipitation chances and the
potential for additional heavy rainfall. Have issued a flash flood
watch for parts of southeast Missouri.
Scattered showers continued early this morning over parts of
central and southeast Missouri. Latest surface analysis was
showing these showers were occurring north of stationary front
that extended from near Springfield eastward to Cape Girardeau.
Showers and scattered thunderstorms will likely increase in
coverage this morning, particularly close to the front over
southeast Missouri into southwest Illinois as the upper low
currently over eastern Kansas moves east. Will go with likely PoPs
late this morning into early this evening over the far southern
CWA. With the PWATS remaining near 2" over southeast Missouri,
showers and thunderstorms be efficient precipitation producers
causing locally heavy rainfall. Flash flooding will be possible
especially with any training thunderstorms.
The threat for flash flooding will diminish this evening as the
surface low moves off to the east, but the HREF/GFS/NAM all show
the upper low staying over the area through tomorrow. Will keep
PoPs going over the southeast half of the CWA. Lowered highs for
today and tomorrow given the rain and clouds. Highs today will
only be in the 70s.
Britt
.LONG TERM... (Saturday Night through Thursday)
Issued at 346 AM CDT Fri Jul 31 2020
There is reasonable agreement between the EPS and the GEFS mean that
trough over Midwest on Saturday night will be reinforced by a second
trough dropping down out Canada late in the weekend. This will keep
a trough over the area through the middle of next week before it
lifts out by late in the week allowing zonal flow to setup back up
over the area by late Thursday into Friday. The best chance for
showers and thunderstorms during the period will be Sunday into
Monday as the second trough moves down into the Midwest.
Temperature during the period will remain below normal given that
we will be under the trough and this is confirmed by the
GEFS/EPS/NBM guidance plumes.
Britt
&&
.AVIATION... (For the 12z TAFs through 12z Saturday Morning)
Issued at 608 AM CDT Fri Jul 31 2020
Showers will continue at KCOU and around the St. Louis area
terminals with low VFR and MVFR ceilings through the morning
hours. Ceilings will increase to low VFR during the afternoon at
the terminals with a low chance of showers and thunderstorms with
a higher chance for storms over southeast Missouri. Ceilings are
expected to lower to MVFR during the evening and overnight with
possible MVFR conditions in fog.
Britt
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through this evening for Iron MO-Madison MO-
Reynolds MO.
IL...None.
&&
WFO LSXHazardous weather outlook, Jul 31, 4:16 AM CDT, 5 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 416 AM CDT Fri Jul 31 2020 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-010915- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 416 AM CDT Fri Jul 31 2020 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. There is a chance of thunderstorms through tonight. A Flash Flood Watch is in effect over parts of southeast Missouri where locally heavy rainfall is possible through this evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a chance of thunderstorms over parts of the area Saturday through Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. Britt
In the hours before
Local storm report, Jul 31, 6:32 AM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
632 AM CDT FRI JUL 31 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 AM HEAVY RAIN 7 S MORRISON 38.58N 91.61W
07/31/2020 M2.10 INCH GASCONADE MO TRAINED SPOTTER
&&
MRMThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 3:25 AM CDT | Flash Flood Watch | LSX | Calhoun, Jersey, Madison, Monroe, Randolph, Saint Clair | 21 hr |
Nearby
River Flood Warnings in Illinois, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.